MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-70
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patients' lead of the spinal cord stimulator (scs) system migrated causing the patient to experience inadequate stimulation.Imaging was performed which confirmed lead migration.The patient underwent a procedure in which one of the four implanted leads was explanted and replaced with a new lead, and two of the leads were repositioned.The patient is doing well post operatively.The explanted lead will not be returned as it was disposed of by the facility, and the remaining devices remain implanted and in service.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: brand name: linear 3-6.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 7071194.Brand name: linear 3-6.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 7070520.Brand name: linear 3-6.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 7070887.

Brand Name
LINEAR 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19953110
Report Number3006630150-2024-05234
Device Sequence Number15688835
Product Code LGW
UDI-Device Identifier08714729789567
UDI-Public08714729789567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2021
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number7070103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/09/2024
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale